Brand name(s): Claritin; Claritin RediTabs
Last Topics in Meds-Help.com Forums
My son looks like a third world child with a disease
My poor little baby ( he's 9 ) He was put on this crappy antibiotic for reoccuring strep and throat infections. He was on his 8th day when he started developing what at first looked like heat rash but quickly grew to cover his whole little body with this nasty red bumpy rash that is everywhere on him even his face. The doctors have put him on 10 mg of loratadine, tagament ( the doc said it's also a histamine blocker) and 4 tabs of prednisone for 3 days and 2 tabs for three days . My poor little bunny. I even have him not flushing so I can make sure his stool looks ok and I know the frequency 'cause I'm so worried about severe cramping and diarreah. I just gave him his first dose an hour ago of all his meds so we will see. I def, don't care for this nasty med, I should have known when it smelled like rotten butt that it was just bad. I would not reccomend this unless all other options have been exhausted, I wanted his tonsils out but no lets just give an asmatic kid a severe allergic reaction. :evil:
Read More in our Clindamycin (Cleocin Oral, Cleocin T) Forum Forum
meds-help.com is intended solely for U.S. audiences; products described here may be subject to different medical and/or regulatory requirements in other countries. This site is for educational purposes only; information contained within should not be used to diagnose or treat a health problem or disease. Please consult a licensed health care provider regarding your medical condition.The products mentioned are trademarks of their respective owners and are not owned by meds-help.com.